Absolutely minimal Lipschitz extension of tree-valued mappings
Author(s)Naor, Assaf; Sheffield, Scott Roger
MetadataShow full item record
We prove that every Lipschitz function from a subset of a locally compact length space to a metric tree has a unique absolutely minimal Lipschitz extension (AMLE). We relate these extensions to a stochastic game called Politics—a generalization of a game called Tug of War that has been used in Peres et al. (J Am Math Soc 22(1):167–210, 2009) to study real-valued AMLEs.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Naor, Assaf, and Scott Sheffield. “Absolutely minimal Lipschitz extension of tree-valued mappings.” Mathematische Annalen 354, no. 3 (November 15, 2012): 1049-1078.